# SDR COEA2016043010908

- Difficulty date: April 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Part number: S55372201210
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   PANEL 323AL LE INNER SURFACE HAS AREAS OF CORROSION ON THE BOTTOM RIB.  REPLACE PANEL WITH OEM PART.
